# SDR GAIA9648

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Part number: H146
- Condition: Failed
- Location: Rt Mlg
- Part time: 46,092 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KHA - FLT 490 - CVG-ROC - WHILE IN CRUISE THE 'GEAR DOOR OPEN' LIGHT ILLUMINATED CREW PROCEEDED TO ROC AND USED ALTERNATE GEAR EXTENSION PROCEDURES.  DUE TO THE USEOF ALTERNATE GEAR EXTENSION PROCEDURES THE MAIN GEAR DOORS DRAGGED ON THE GRUOND CAUSING MINOR DAMAGE DURING LANDING.  SPECIAL GEAR DOWN FERRIED TO YIP.  INSPECTION REVEALED A FAULTY RT MLG DOOR SWITCH.  REMOVED AND REPLACED DOOR SWITCH.  REPAIRED DOOR MINOR DAMAGE PER SRM.  AIRCRAFT RELEASED FOR FLIGHT.  (M)
